A 64-year-old male asked:
Disclaimer

what drug suitable to heal the wound in intestines caused by peptic ulcer?

1 doctor answer
Dr. Susan Arnoult
25 years experience Family Medicine
OTC meds?: First be sure the diagnosis is confirmed by a doctor. There is a bacteria that can cause stomach ulcers and you should be checked for this. If that is negative then OTC meds that can be used include ranitidine (Zantac), Omeprazole (Prilosec), Pantoprazole (protonix), tums (calcium carbonate).
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Richard Pepple
Specializes in Internal Medicine
Symptoms after EGD: Most patients have no symptoms after the effects of the anesthesia have worn off, which is usually less than one day. My advice is to call the physic ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Abdominal pain: You posted this on the Free Public Health Education site for HealthTap where we do not diagnosis, treat or refer. Don't know enough about your abdomi ... Read More
A 16-year-old male asked:
Dr. George Triadafilopoulos
42 years experience Gastroenterology
2 months: As long as you do not continue to take aspirin...
1
1 thank
A 21-year-old male asked:
Dr. Jeremy Adler
A Verified Doctor answered
A US doctor answered Learn more
Probably not: H pylori causes ulcers. If not eradicated, it will likely cause more or worsening ulcers. These ulcers can sometimes bleed severely. It's important to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month